# SDR 00FDEA00373

- Difficulty date: June 5, 2000
- Submitted: June 7, 2000
- Operation: Air carrier
- Aircraft: N101FE
- Make and model: Boeing 727-22C
- Aircraft serial: 19197
- Aircraft time: 50,425 hours, 36,789 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION, LWR FLOORBEAM CORROSION AT BS 848 FROM RBL 0 - 24 AND CRACKED AT RBL 1.  REMOVED CORROSION IAW SRM 51-10-6, STOP DRILLED CRACK.  FABRICATED AND INSTALLED REPAIR ANGLE AND SUPPORT DOUBLER IAW 51-40-3 & 51-30-2.
